# SDR ABX2025F00001

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 96,463 hours, 16,478 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AUTO THROTTLE DISC LIGHT & AUTO THROTTLE DISC EICAS MESSAGE ILLUMINATED.  A/C RETURNED TO BLOCKS (BTB).  DEFERRED AUTO THROTTLE IAW MEL ABX-22-30-1.  A/C RETURNED TO SERVICE.
